# SDR DL76S972022

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 81205
- Condition: Failed
- Location: Nr 10 Le Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED LEADING EDGE SLAT ASSYM MSG AFTER SELECTING FLAPS FROM FLAPS ONE TO UP.  REPLACED FSEU AND NR 10 SLAT INBOARD SENSOR, BITE CHECKS GOOD.
